Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Irreversible thermodynamics of perfect plasticity


Author: N. Morgenstern
Journal: Quart. Appl. Math. 22 (1965), 364-368
DOI: https://doi.org/10.1090/qam/99947
MathSciNet review: QAM99947
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans Ziegler, An attempt to generalize Onsager’s principle, and its significance for rheological problems, Z. Angew. Math. Phys. 9b (1958), 748–763. MR 0094943, https://doi.org/10.1007/BF02424793
  • [2] H. Ziegler, "Über ein Prinzip der grössten spezifischen Entropieproduktion und seine Bedeutung für die Rheologie, Rheologica Acta, 2 (1962) 230
  • [3] Christof Wehrli and Hans Ziegler, Einige mit dem Prinzip von der grössten Dissipationsleistung verträgliche Stoffgleichungen, Z. Angew. Math. Phys. 13 (1962), 372–393 (German, with English summary). MR 0151006, https://doi.org/10.1007/BF01601005
  • [4] G. A. Kluitenberg, Thermodynamical theory of elasticity and plasticity, Physica 28 (1962), 217–232. MR 0141297
  • [5] R. von Mises, Mechanik der plastischen Formänderung von Kristallen, Zeitschr. angew. Math. Mech. 8 (1928) 181
  • [6] P. R. Bridgman, Thermodynamics of plastic deformation and generalized entropy, Reviews Modern Phys. 22 (1950) 56
  • [7] G. I. Taylor and H. Quinney, The latent energy remaining in a metal after cold working, Proc. Roy. Soc. A143 (1934) 307
  • [8] P. M. Naghdi, Stress-strain relations in plasticity and thermoplasticity, Plasticity: Proceedings of the Second Symposium on Naval Structural Mechanics, Pergamon, Oxford, 1960, pp. 121–169. MR 0120830
  • [9] I. Prigogine, \cyr Vvedenie v termodinamiku neobratimykh protsessov., Translated from the English by V. V. Mihaĭlov; edited by N. S. Akulov. Izdat. Inostr. Lit., Moscow, 1960 (Russian). MR 0122075


Additional Information

DOI: https://doi.org/10.1090/qam/99947
Article copyright: © Copyright 1965 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website